# SDR VTZA96065

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1379211L403
- Condition: Overserviced
- Location: Lt Wing Root
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G, H

## Discrepancy

PHF/IAD - FLT 6242 AT 1848 HOURS ON 1-24-96, THE FLIGHT CREW REPORTED NOXIOUS FUMES FROM THE FLOWS IN-FLIGHT.  CREW DEACTIVATED SYSTEM AND DEPLOYED OXYGEN MASKS.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED THE EXCESS OIL FROM THE LT ACM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
